# SDR SIMA20140201010

- Difficulty date: February 1, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 34,364 hours, 30,838 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 EMERGENCY LIGHT STRIPS HAS A BROKEN WIRE.  R & R LT NR 2 EMERGENCY LIGHT STRIP IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
